# SDR AALA20170206008

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 64,061 hours, 8,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: MS1656217
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING MOUNTED EMERGENCY EXIT SIGN ABOVE SEAT 21B IS LOOSE DUE TO A BROKEN ROLL PIN. REMOVED AND REPLACED ROLL PIN IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
